# SDR ASAA2022040838047

- Difficulty date: April 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737
- Aircraft serial: 35685
- Aircraft time: 51,002 hours, 15,115 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: None
- Part number: TC29603
- Condition: Degraded
- Location: #1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON T/O IN SAN WITH 27K BUMP T/O, EGT ENG #1 EXCEEDED MAX LIMIT FOR 4-5 SECONDS WITH PROPER T/O SETTING. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE T49.5 S4 PROBE PER B737-800 AMM 77-21-01. PERFORMED EEC TEST PER AMM 73-21-00-700-804-F00,(AS REQUESTED PER POWER PLANT TEST REFERENCE TABLE), TEST PASSED. PERFORMED THE INPUT MONITORING OF THE T49.5 SYSTEM (WITHOUT ENGINE OPERATION) PER B737-800 FIM 77-21 TASK 804, THE T49.5 PARAMETERS ARE WITHIN LIMITS. NO OTHER FAULTS DETECTED.
